MPN Voice
2,933 members4,453 posts

Hair Loss

Hi all , can anyone tell me if hair shedding in us women Is also a symptom of having MPN ? mine has got worse and this is before i start on HU ! Its starting causing me more concern ,im a little low on ferritine so tried supplement but even with these tablets broken in half they are big to swallow ( i did check with my first heam if okay to take ) she said not 3 a day just 2 there called FLorisene , i saw someone pri vate but you can buy on line Thanks Holly

7 Replies
oldestnewest

I'm sorry I can't help you on that one as I do not have this problem. My hair is very thick so I wouldn't mind shedding some though. Maybe it's connected to the ferritin deficiency.

Mary

1 like
Reply

Hi Holly sorry to hear about your hair. I know how upset you must be. My hair worries me too as it is getting very thin, particularly on the top. It has been getting this way gradually for several years but I have noticed it more since being on hydroxy. I will look in to the supplement you have mentioned. Hope it helps you. Karen x

Reply

Hi Mary, yes it may well get worse when i take HU , but i guess we have ti wheigh up pros and cons eh Holland a barret also do good hair supplement but again there huge tablets !

at the minute im using hair products to give volume ,also my age i guess hair will thin 😒

Reply

I have been using Mane and Tail shampoo/conditioner which have helped. (I think it was our fellow MPN'r Polly who recommend this). You can buy it on eBay. Karen x

Reply

Oh yes Karen ,i remember that post. , it seems to work then ,may give it try thanks x

Reply

Hi, when I started taking HU I was losing a lot of hair, but after 2 years it seemed to stop. Unfortunately my hair is still very thin 😂, Winni

Reply

sorry to her that , but yea our hair is important to us eh .best thing we can all do is eat veg rich in iron etc i dont eat alot of red meat ,im told i should !

Reply

You may also like...